# SDR AU010313

- Difficulty date: March 30, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 4511500
- Condition: Corroded
- Location: Wing Spar
- Part time: 10,153 cycles
- Component: Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT UPPER MAIN SPAR ATTACHMENT FITTINGS CORRODED ANDPARTIALLY EXFOLIATED.
